Alert archive / Colorado / Wind Chill Advisories in 2011

Wind Chill Advisory 8, NWS Pueblo, CO

December 5, 201120 counties in Colorado

NWS Pueblo, CO issued this wind chill advisory at Dec 5, 2011, 2:18 PM MST for 20 counties in Colorado. It took effect at Dec 5, 2011, 7:00 PM MST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Dec 5, 2011, 2:18 PM MST (21:18 UTC)
In effect from
Dec 5, 2011, 7:00 PM MST
Expired
Dec 6, 2011, 8:53 AM MST
In force
14 hr
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Bent County, CO, Chaffee County, CO, Conejos County, CO, Costilla County, CO, Crowley County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Kiowa County, CO, Lake County, CO, Las Animas County, CO, Mineral County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 81 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.3 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2011-12-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2011-12-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -73 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1020 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
-73 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

449 
WWUS45 KPUB 052118
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
218 PM MST MON DEC 5 2011

COZ058>063-065>089-093-095>098-060400-
/O.NEW.KPUB.WC.Y.0008.111206T0200Z-111206T1600Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY-
LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY-
INCLUDING...CLIMAX...LEADVILLE...INDEPENDENCE PASS...MT ELBERT...
MT MASSIVE...GRANITE...SALIDA...BUENA VISTA...BONANZA...
NORTH PASS...SOUTH FORK...CREEDE...CUMBRES PASS...
WOLF CREEK PASS...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA...LA VETA PASS...PONCHA PASS...
BLANCA PEAK...CUCHARA...STONEWALL...WESTON...SPANISH PEAKS...
COALDALE...COTOPAXI...HILLSIDE...HOWARD...SWISSVALE...
TEXAS CREEK...SILVER CLIFF...WESTCLIFFE...RYE...GREENHORN MTN...
WOODLAND PARK...PIKES PEAK...CANON CITY...PENROSE...
BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...
WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...
ROCKY FORD...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR
218 PM MST MON DEC 5 2011

...WIND CHILL ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 9 AM
MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 9 AM MST
TUESDAY. 

* LOCATION...THE SANGRE DE CRISTO MOUNTAINS...WET MOUNTAINS AND
  WET MOUNTAIN VALLEY...EASTERN SAN JUAN AND LA GARITA
  MOUNTAINS...THE EASTERN SAWATCH MOUNTAINS...THE WESTERN MOSQUITO
  RANGE...THE SAN LUIS VALLEY...LAKE...CHAFFEE...FREMONT...EL
  PASO...PUEBLO...HUERFANO...WESTERN LAS ANIMAS...CROWLEY...
  OTERO...KIOWA...BENT...AND PROWERS COUNTIES.

* WIND CHILL VALUE...18 TO 24 BELOW ZERO AT TIMES ACROSS THE LOWER
  ELEVATIONS...AND 25 TO 34 BELOW ZERO AT TIMES OVER THE MOUNTAINS.

* IMPACT...EXPOSED FLESH CAN EXPERIENCE FROSTBITE IN 30 MINUTES
  OR LESS IF NOT PROPERLY PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE CONDITIONS CAN FREEZE EXPOSED SKIN WITHIN 30 MINUTES AND
COULD LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN.
WEAR LAYERS OF LOOSE-FITTING LIGHTWEIGHT CLOTHING. COVER AS MUCH
OF YOUR SKIN AS POSSIBLE USING MITTENS...EAR MUFFS...SCARF...HAT
AND FACE PROTECTION.

&&

$$
3 follow-up statements
313 
WWUS45 KPUB 060325
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
825 PM MST MON DEC 5 2011

COZ058>063-065>089-093-095>098-061130-
/O.CON.KPUB.WC.Y.0008.000000T0000Z-111206T1600Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY-
LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY-
INCLUDING...CLIMAX...LEADVILLE...INDEPENDENCE PASS...MT ELBERT...
MT MASSIVE...GRANITE...SALIDA...BUENA VISTA...BONANZA...
NORTH PASS...SOUTH FORK...CREEDE...CUMBRES PASS...
WOLF CREEK PASS...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA...LA VETA PASS...PONCHA PASS...
BLANCA PEAK...CUCHARA...STONEWALL...WESTON...SPANISH PEAKS...
COALDALE...COTOPAXI...HILLSIDE...HOWARD...SWISSVALE...
TEXAS CREEK...SILVER CLIFF...WESTCLIFFE...RYE...GREENHORN MTN...
WOODLAND PARK...PIKES PEAK...CANON CITY...PENROSE...
BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...
WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...
ROCKY FORD...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR
825 PM MST MON DEC 5 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST TUESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST TUESDAY. 

* LOCATION...THE SANGRE DE CRISTO MOUNTAINS...WET MOUNTAINS AND
  WET MOUNTAIN VALLEY...EASTERN SAN JUAN AND LA GARITA
  MOUNTAINS...THE EASTERN SAWATCH MOUNTAINS...THE WESTERN MOSQUITO
  RANGE...THE SAN LUIS VALLEY...LAKE...CHAFFEE... FREMONT...EL
  PASO...PUEBLO...HUERFANO...WESTERN LAS ANIMAS... CROWLEY...
  OTERO...KIOWA...BENT...AND PROWERS COUNTIES. 

* WIND CHILL VALUE...18 TO 24 BELOW ZERO AT TIMES ACROSS THE 
  LOWER ELEVATIONS...AND 25 TO 34 BELOW ZERO AT TIMES OVER THE 
  MOUNTAINS. 

* IMPACT...EXPOSED FLESH CAN EXPERIENCE FROSTBITE IN 30 MINUTES 
  OR LESS IF NOT PROPERLY PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE CONDITIONS CAN FREEZE EXPOSED SKIN WITHIN 30 MINUTES AND
COULD LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN.
WEAR LAYERS OF LOOSE-FITTING LIGHTWEIGHT CLOTHING. COVER AS MUCH
OF YOUR SKIN AS POSSIBLE USING MITTENS...EAR MUFFS...SCARF...HAT
AND FACE PROTECTION.

&&

$$
394 
WWUS45 KPUB 061005
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
305 AM MST TUE DEC 6 2011

COZ058>063-065>089-093-095>098-061600-
/O.CON.KPUB.WC.Y.0008.000000T0000Z-111206T1600Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY-
LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY-
INCLUDING...CLIMAX...LEADVILLE...INDEPENDENCE PASS...MT ELBERT...
MT MASSIVE...GRANITE...SALIDA...BUENA VISTA...BONANZA...
NORTH PASS...SOUTH FORK...CREEDE...CUMBRES PASS...
WOLF CREEK PASS...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA...LA VETA PASS...PONCHA PASS...
BLANCA PEAK...CUCHARA...STONEWALL...WESTON...SPANISH PEAKS...
COALDALE...COTOPAXI...HILLSIDE...HOWARD...SWISSVALE...
TEXAS CREEK...SILVER CLIFF...WESTCLIFFE...RYE...GREENHORN MTN...
WOODLAND PARK...PIKES PEAK...CANON CITY...PENROSE...
BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...
WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...
ROCKY FORD...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR
305 AM MST TUE DEC 6 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST THIS
MORNING. 

* LOCATION...THE SANGRE DE CRISTO MOUNTAINS...WET MOUNTAINS AND 
  WET MOUNTAIN VALLEY...EASTERN SAN JUAN AND LA GARITA 
  MOUNTAINS...THE EASTERN SAWATCH MOUNTAINS...THE WESTERN 
  MOSQUITO RANGE...THE SAN LUIS VALLEY...LAKE...CHAFFEE... 
  FREMONT...EL PASO...PUEBLO...HUERFANO...WESTERN LAS ANIMAS... 
  CROWLEY... OTERO...KIOWA...BENT...AND PROWERS COUNTIES. 

* WIND CHILL VALUE...18 TO 24 BELOW ZERO AT TIMES ACROSS THE 
  LOWER ELEVATIONS...AND 25 TO 34 BELOW ZERO AT TIMES OVER THE 
  MOUNTAINS. 

* IMPACT...EXPOSED FLESH CAN EXPERIENCE FROSTBITE IN 30 MINUTES 
  OR LESS IF NOT PROPERLY PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE CONDITIONS CAN FREEZE EXPOSED SKIN WITHIN 30 MINUTES AND
COULD LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN.
WEAR LAYERS OF LOOSE-FITTING LIGHTWEIGHT CLOTHING. COVER AS MUCH
OF YOUR SKIN AS POSSIBLE USING MITTENS...EAR MUFFS...SCARF...HAT
AND FACE PROTECTION.

&&

$$
385 
WWUS45 KPUB 061553
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
853 AM MST TUE DEC 6 2011

COZ058>063-065>089-093-095>098-061700-
/O.CAN.KPUB.WC.Y.0008.000000T0000Z-111206T1600Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY-
LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY-
853 AM MST TUE DEC 6 2011

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE WIND
CHILL ADVISORY. 

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this wind chill advisory went out at Dec 5, 10:54 AM MST, 3 hours 24 minutes earlier.

Area forecast discussion, Dec 5, 10:54 AM MST, 3 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
1054 AM MST MON DEC 5 2011

.UPDATE...

&&

.SHORT TERM...

ALLOWED THE WIND CHILL ADVISORY TO EXPIRE AS SFC OBS FOR THE
HIGHER ELEVATIONS ARE REPORTING THAT WIND CHILLS HAVE DROPPED
BELOW ADV CRITERIA AS WAS EXPECTED. BROUGHT IN LATEST OBS
DATA...AND EVERYTHING IS INDICATING THAT MODELS HAVE A GOOD HANDLE
ON PROGRESSION OF THE UPPER TROUGH AS IT IS GRADUALLY SHIFTING
EAST ACROSS THE REGION. MOORE

&&

.AVIATION...

CONTINUED INTERMITTENT LIGHT SNOW AT THE 3 MAIN TAF SITES AS SFC
WINDS TURN MORE UPSLOPE AND CONTINUE TO SQUEEZE SOME MOISTURE OUT.
LOOK FOR CURRENT CONDITIONS TO HOLD FAST THROUGH APPROX 21Z BEFORE
IMPROVING AS THE UPPER SYSTEM CONTINUES SLIDING TO THE EAST.
CLEARING SKIES OVERNIGHT WILL ALLOW FOR EXCEPTIONALLY COLD TEMPS
AND POSSIBILITY OF PATCHY FOG.

&&

.PREV DISCUSSION... /ISSUED 842 AM MST MON DEC 5 2011/

UPDATE...

SHORT TERM...

RAPID UPDATE THIS AM TO CANCEL MUCH OF THE WINTER HIGHLIGHTS
ACROSS THE CWA SAVE FOR THE WIND CHILL ADVISORIES. INCORPORATED
LATEST OBS AND SATELLITE IMAGERY DATA. 27

PREV DISCUSSION... /ISSUED 435 AM MST MON DEC 5 2011/

SHORT TERM...

(TODAY AND TONIGHT)

CURRENTLY...AN UPPER LEVEL STORM SYSTEM IS CURRENTLY SPINNING OVER
THE 4 CORNERS REGION WITH WIDESPREAD SNOWFALL ACROSS SOUTHERN
COLORADO.  RADAR INDICATES THE HEAVIEST SNOWFALL IS OCCURRING ACROSS
EASTERN PORTIONS OF PUEBLO COUNTY...BUT HAS BEEN DECREASING IN
INTENSITY OVER THE PAST HOUR.  ELSEWHERE...LIGHT SNOW HAS BEEN
FALLING OVER THE SOUTHERN HALF OF THE EASTERN PLAINS AS WELL AS THE
SAN LUIS VALLEY...EASTERN SAN JUAN MOUNTAINS...SOUTHERN SANGRE DE
CRISTO MOUNTAINS AND WET MOUNTAINS.  TEMPERATURES ARE QUITE COLD
THIS MORNING WITH MOST AREAS IN THE COLORADO SPRINGS AREA NEAR ZERO
WHILE AREAS UNDER THE SNOW ARE IN THE LOWER TEENS.  WINDS HAVE BEEN
GUSTY THIS MORNING WITH WIND CHILL READINGS NEARING 25 BELOW ZERO IN
AREAS.  BLOWING SNOW HAS ALSO PRODUCED REDUCED VISIBILITIES ON AREA
ROADWAYS.

TODAY...THE UPPER LEVEL STORM SYSTEM WILL CONTINUE TO TRACK
SOUTHEAST ACROSS THE DESERT SOUTHWEST WITH WIDESPREAD LIGHT SNOW
CONTINUING THROUGHOUT MUCH OF THE DAY.  NORTHERLY LOW AND MID LEVEL
WIND FLOW WILL TEND TO KEEP MOST OF THE ACCUMULATING SNOW SOUTH OF
HIGHWAY 50 OVER THE SOUTHERN SANGRE DE CRISTO RANGE AND RATON MESA.
AREAS FURTHER NORTH OVER EL PASO COUNTY AND NORTHERN PUEBLO COUNTY
WILL LIKELY SEE PERIODS OF LIGHT SNOW BUT NO ACCUMULATIONS ARE
EXPECTED.  HIGHER ELEVATIONS WILL LIKELY SEE THE HIGHEST
ACCUMULATIONS WITH AS MUCH AS 4 TO 8 ADDITIONAL INCHES POSSIBLE
WHILE LOWER ELEVATIONS TO THE SOUTH WILL GENERALLY SEE AS MUCH AS 2
TO 5 INCHES.  SEE VARIOUS WINTER WEATHER HIGHLIGHTS FOR ADDITIONAL
DETAILS.  TEMPERATURES WILL REMAIN NEARLY STEADY FOR MOST AREAS THIS
AFTERNOON WITH HIGHS IN THE SINGLE DIGITS TO LOWER TEENS.  WINDS
WILL CONTINUE TO GUST THIS MORNING BUT DECREASE BY THIS AFTERNOON.
EVEN WITH WEAKER WINDS...WIND CHILL READINGS WILL CONTINUE TO BE
BELOW ZERO FOR MOST OF THE REGION.

TONIGHT...THE UPPER LEVEL STORM SYSTEM WILL CONTINUE TO TRACK EAST
WITH MOST SNOWFALL COMING TO AN END BY THIS EVENING.  MODELS HOLD ON
TO LIGHT SNOWFALL OVER THE HIGHER ELEVATIONS THROUGH AROUND
MIDNIGHT.  ANY ACCUMULATIONS THIS EVENING ARE EXPECTED TO BE
MINIMAL.  THE MAIN CONCERN FOR TONIGHT WILL BE THE BRUTAL COLD.
COLD ARCTIC AIR WILL ADVECT SOUTH THIS EVENING...AND WHEN COMBINED
WITH CLEARING SKIES AND SNOW COVER...WILL ALLOW TEMPERATURES TO
CRASH.  OVERNIGHT LOWS ACROSS THE PLAINS WILL FALL BELOW ZERO WITH
SOME LOCATIONS APPROACHING -15 DEGREES.  WHILE WINDS WILL BE
LIGHT...IT WILL NOT TAKE MUCH TO GENERATE WIND CHILL READINGS BELOW
-20 DEGREES.  CARE SHOULD BE TAKEN TONIGHT TO BRING PETS INDOORS AND
FROSTBITE CAN OCCUR VERY QUICKLY WITH THESE TEMPERATURES.  88

LONG TERM...

(TUESDAY THROUGH SUNDAY)

.GRADUAL WARMING TREND AND CONTINUED DRY...

EXCEPT FOR A GLANCING BLOW FROM A SHORTWAVE MOVING THROUGH THE
REGION LATE THURSDAY...WE SHOULD START TO GRADUALLY WARM UP THROUGH
THIS FCST PD.

TUESDAY WILL CONTINUE COLD OVER THE REGION. ANY PRECIP SHOULD BE
SOUTH OF THE REGION. TEMPERATURES THIS DAY SHOULD MAX OUT IN THE
M/U20 ACROSS THE PLAINS WITH 10S AND 20S IN THE MTNS.

LOW TEMPS WED MORNING WILL CONTINUE COLD...WITH SINGLE DIGITS
PLAINS... -10 TO -20 FOR THE SAN LUIS VALLEY.

BY WED AFTERNOON...WE SHOULD REACH ABOVE FREEZING MOST REGION
BELOW 9000 FEET AS SFC WINDS TAKE ON A BIT OF A WESTERLY
COMPONENT. AREAS ALONG THE I-25 CORRIDOR SHOULD WARM UP INTO THE
40S...WITH 30S OVER THE REST OF THE PLAINS AND VALLEYS.

BY LATE THURSDAY...ANOTHER SHORTWAVE WILL PASS BY TO OUR NW IN THE
MODEST NW FLOW ALOFT. THIS WILL DRAG ANOTHER COLD FRONT ACROSS THE
REGION LATE IN THE DAY. ATTM...IT APPEARS THIS SYSTEM WILL NOT HAVE
MUCH IN THE WAY OF MSTR WITH IT SO PRECIP CHANCES ARE QUITE LOW.

FLOW ALOFT TRANSITION TO WESTERLY THROUGH THE REST OF THE FCST PD
AND LONG RANGE SIMULATIONS SHOW IT BEING DRY...SO EXPECT
TEMPERATURES TRENDING UP TO SEASONABLE VALUES FRI THROUGH SUNDAY.
\/34

AVIATION...

KALS...EASTERLY WINDS CONTINUE TO BE STRONG THIS MORNING AND WILL
CONTINUE THROUGH THE MORNING HOURS.  GUSTS WILL SLOWLY FALL OFF BY
AROUND 16Z...BUT UNTIL THEN WILL GENERALLY RANGE FROM 30 TO 35 KTS.
THESE STRONG WINDS MAY ALSO CAUSE BRIEF PERIODS OF REDUCED
VISIBILITY DUE TO BLOWING SNOW...BUT FELT IMPACTS WOULD BE MINIMAL
AND LEFT OUT OF TAFS.  A LIGHT SNOW SHOWER WILL BE POSSIBLE THROUGH
THIS AFTERNOON WITH LIMITED IMPACTS.  CIGS WILL REMAIN NEAR MVFR
THROUGH EARLY THIS AFTERNOON WITH IMPROVING CONDITIONS BY LATE
AFTERNOON.  FOG WILL BE POSSIBLE BY EARLY TOMORROW MORNING.

KCOS AND KPUB...SNOW HAS FOR THE MOST PART SHIFTED AWAY FROM THE
TERMINALS THIS MORNING.  HOWEVER PERIODS OF LIGHT SNOW WILL BE
POSSIBLE AT BOTH TERMINALS THROUGH THIS AFTERNOON BUT IMPACTS LOOK
MINIMAL AT THIS POINT.  NORTH TO NORTHEASTERLY WINDS WILL DECREASE
THROUGH THIS AFTERNOON.  THERE COULD BE BRIEF PERIODS OF BLOWING
SNOW REDUCING VISIBILITIES THIS MORNING BUT IMPACTS WILL BE
MINIMAL.  CIGS WILL REMAIN NEAR MVFR THROUGH THIS AFTERNOON WITH
IMPROVING CONDITIONS FOR THIS EVENING.  88

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

27/50
Hazardous weather outlook, Dec 5, 10:56 AM MST, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
1056 AM MST MON DEC 5 2011

COZ058>089-093>099-061800-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1056 AM MST MON DEC 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

LINGERING LIGHT SNOW WILL BE POSSIBLE OVER THE HIGHER TERRAIN AS
WELL AS THE EASTERN MOUNTAINS THROUGH THE AFTERNOON WITH ONLY MINOR
ACCUMULATIONS. TEMPERATURES WILL BE BRUTALLY COLD TONIGHT...MOST
LOCATIONS WILL FALL BELOW ZERO WITH SOME AREAS SEEING TEMPERATURES
AT 10 TO 20 BELOW ZERO. WHILE WINDS WILL BE LIGHT...WIND CHILL
READINGS OF 20 TO 30 BELOW ZERO WILL BE EXPECTED. PETS SHOULD BE
BROUGHT INDOORS. FROSTBITE CAN OCCUR IN A MATTER OF MINUTES WITH
WIND CHILL READINGS THIS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE ACROSS SOUTHERN COLORADO THROUGH THIS EVENING.

27/50

In the hours before

Local storm report, Dec 5, 9:00 AM MST, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
900 AM MST MON DEC 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     SNOW             1 S BEULAH              38.07N 104.98W
12/05/2011  M7.5 INCH        PUEBLO             CO   TRAINED SPOTTER

            SNOW ENDED.

&&

LW
Local storm report, Dec 5, 9:50 AM MST, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
950 AM MST MON DEC 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     SNOW             2 ENE MONUMENT          39.11N 104.84W
12/05/2011  M4.5 INCH        EL PASO            CO   TRAINED SPOTTER

0625 AM     SNOW             1 NNE WALSENBURG        37.63N 104.78W
12/05/2011  E7.0 INCH        HUERFANO           CO   TRAINED SPOTTER

0935 AM     SNOW             2 WNW COLORADO SPRINGS  38.85N 104.85W
12/05/2011  M1.5 INCH        EL PASO            CO   TRAINED SPOTTER

0938 AM     SNOW             5 WSW WALSENBURG        37.59N 104.87W
12/05/2011  E7.0 INCH        HUERFANO           CO   TRAINED SPOTTER

&&

RMG
Local storm report, Dec 5, 10:48 AM MST, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
1048 AM MST MON DEC 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     SNOW             MAYSVILLE               38.54N 106.22W
12/04/2011  M1.5 INCH        CHAFFEE            CO   TRAINED SPOTTER

0800 PM     SNOW             BEULAH                  38.08N 104.98W
12/04/2011  M2.0 INCH        PUEBLO             CO   TRAINED SPOTTER

            SNOW BEGAN AROUND 8 AM

0804 PM     SNOW             1 SW RYE                37.91N 104.94W
12/04/2011  M3.5 INCH        PUEBLO             CO   CO-OP OBSERVER

            0.26 WATER EQUIVALENT.SNOW DEPTH OF 13 INCHES.

0857 PM     SNOW             ALAMOSA                 37.47N 105.87W
12/04/2011  M2.0 INCH        ALAMOSA            CO   TRAINED SPOTTER

            IN 12 HOURS

0941 PM     SNOW             DEL NORTE               37.68N 106.35W
12/04/2011  E6.0 INCH        RIO GRANDE         CO   PUBLIC

            SNOWFALL RATE 1 INCH PER HOUR SINCE 6 PM

0957 PM     SNOW             BLACK FOREST            39.02N 104.70W
12/04/2011  M3.0 INCH        EL PASO            CO   BROADCAST MEDIA

1116 PM     SNOW             3 ENE COLORADO CITY     37.96N 104.79W
12/04/2011  E3.0 INCH        PUEBLO             CO   PUBLIC

1130 PM     SNOW             BEULAH                  38.08N 104.98W
12/04/2011  M6.5 INCH        PUEBLO             CO   TRAINED SPOTTER

1205 AM     SNOW             6 E MONUMENT            39.10N 104.76W
12/05/2011  M3.7 INCH        EL PASO            CO   TRAINED SPOTTER

            SINCE 5PM

1247 AM     SNOW             1 S RYE                 37.91N 104.93W
12/05/2011  M12.0 INCH       PUEBLO             CO   PUBLIC

0625 AM     SNOW             1 NNE WALSENBURG        37.63N 104.78W
12/05/2011  E7.0 INCH        HUERFANO           CO   TRAINED SPOTTER

0645 AM     SNOW             2 ENE MONUMENT          39.11N 104.84W
12/05/2011  M4.5 INCH        EL PASO            CO   TRAINED SPOTTER

0830 AM     SNOW             1 W ANTONITO            37.08N 106.03W
12/05/2011  M4.0 INCH        CONEJOS            CO   TRAINED SPOTTER

            SNOW ENDED.

0845 AM     SNOW             1 S BEULAH              38.07N 104.98W
12/05/2011  M7.5 INCH        PUEBLO             CO   TRAINED SPOTTER

            SNOW ENDED.

0935 AM     SNOW             2 WNW COLORADO SPRINGS  38.85N 104.85W
12/05/2011  M1.5 INCH        EL PASO            CO   TRAINED SPOTTER

0938 AM     SNOW             5 WSW WALSENBURG        37.59N 104.87W
12/05/2011  E7.0 INCH        HUERFANO           CO   TRAINED SPOTTER

&&

THE TOTALS BELOW ARE SEPARATED INTO SNOW...AND ICE AND SLEET
CATEGORIES...THEN BY AMOUNT...AND ARE NOT NECESSARILY THE
FINAL AMOUNT FOR EACH LOCATION.

SNOW REPORTS LISTED BY AMOUNT

 INCHES  LOCATION                 ST  COUNTY           TIME
 ------  -----------------------  --  --------------   -------
 12.00   1 S RYE                  CO  PUEBLO           1247 AM
  7.50   1 S BEULAH               CO  PUEBLO           0845 AM
                 SNOW ENDED.
  7.00   5 WSW WALSENBURG         CO  HUERFANO         0938 AM
  7.00   1 NNE WALSENBURG         CO  HUERFANO         0625 AM
  6.50   BEULAH                   CO  PUEBLO           1130 PM
  6.00   DEL NORTE                CO  RIO GRANDE       0941 PM
                 SNOWFALL RATE 1 INCH PER HOUR SINCE 6 PM
  4.50   2 ENE MONUMENT           CO  EL PASO          0645 AM
  4.00   1 W ANTONITO             CO  CONEJOS          0830 AM
                 SNOW ENDED.
  3.70   6 E MONUMENT             CO  EL PASO          1205 AM
                 SINCE 5PM
  3.50   1 SW RYE                 CO  PUEBLO           0804 PM
                 0.26 WATER EQUIVALENT.SNOW DEPTH OF 13
                 INCHES.
  3.00   3 ENE COLORADO CITY      CO  PUEBLO           1116 PM
  3.00   BLACK FOREST             CO  EL PASO          0957 PM
  2.00   ALAMOSA                  CO  ALAMOSA          0857 PM
                 IN 12 HOURS
  2.00   BEULAH                   CO  PUEBLO           0800 PM
                 SNOW BEGAN AROUND 8 AM
  1.50   2 WNW COLORADO SPRINGS   CO  EL PASO          0935 AM
  1.50   MAYSVILLE                CO  CHAFFEE          0453 PM

LW
Local storm report, Dec 5, 11:58 AM MST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1158 AM MST MON DEC 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     SNOW             1 SSW RYE               37.91N 104.94W
12/05/2011  M10.8 INCH       PUEBLO             CO   TRAINED SPOTTER

&&

RMG

Nearby

Wind Chill Advisories in Colorado, 2011Every wind chill advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.